# SDR AALA970560

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 820-840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON EXTERIOR OF CENTER WING SKIN STATION 820-840, INSIDE PLENUM ABOVE LT PRIMARY HEAT EXCHANGER.  INSTALLED DOUBLER IAW SRM 57-30-3 FIG 6 PAGE 13.  REPAIRED STIFFENERS IAW ESO 11697.  (M)
